# SDR SIMA20120307003

- Difficulty date: March 7, 2012
- Submitted: March 8, 2012
- Operation: Air carrier
- Aircraft: N619AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145101
- Aircraft time: 29,865 hours, 28,140 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Fitting
- Part number: 14529426002
- Condition: Cracked
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND THE LEFT ENGINE FORWARD PYLON YOKE LOWER FITTING CRACKED.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPLACED LEFT ENGINE FORWARD PYLON YOKE LOWER FITTING IAW EO EM-54MR-386.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
